# SDR ABXA040032

- Difficulty date: January 7, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 61,080 hours, 62,352 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BLUE ELECTRICAL ARCING BEHIND LT OVERHEAD MAP LIGHT. BREAKER TRIPPED (T-42). FOUND GROUND POST HAVING WRONG HARDWARE.  INSTALLED CORRECT HARDWARE AND RESET CIRCUIT BREAKER.  OPS CHECKED GOOD IAW MM.
